MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s100720200067

Медицинская библиотека · Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology · 2002

Serotonin syndrome: a reported case.

Avarello T P, Cottone S

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a patient treated with SSRI and Ldopa, who developed agitation, rigidity, hyperreflexia, restlessness, autonomic instability, fever and finally death. CSF examination, MRI of the brain, laboratory investigations, except for serum CK, glycemia and WBC, were normal. His condition was thought to result from an central serotonin activity. The serotonin syndrome occurs following the use of serotomimetic agents (serotonin reuptake inhibitors, tricyclic and tetracyclic antidepressants, tryptophan alone or in combination with monoamine oxidase inhibitors).

Для цитирования: Avarello T P, Cottone S. Serotonin syndrome: a reported case.. Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology. 2002. DOI: 10.1007/s100720200067.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.